View : 1 Download: 0

A note on the spectral mapping theorem

Title
A note on the spectral mapping theorem
Authors
Jung I.B.Ko E.Pearcy C.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2007
Journal Title
Kyungpook Mathematical Journal
ISSN
1225-6951JCR Link
Citation
vol. 47, no. 1, pp. 77 - 79
Indexed
SCOPUS; KCI scopus
Abstract
In this note we point out how a theorem of Gamelin and Garnett from function theory can be used to establish a spectral mapping theorem for an arbitrary contraction and an associated class of H∞-functions.
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE